| Catalog Number |
02.09.0217H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 189403: (b)(4) items manufactured and released on 25-jan-2023.Expiration date: 2024-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
Revision surgery due to infection at about 2 months after primary.The surgeon revised the insert and performed a washout.The surgery was completed successfully.